I have been suffering from this problem for a few years and every year it seems to be worsening than the previous one. I am overweight and by working hard I have lost about 15 pounds. I got yearly rash outbreaks on arms, especially forearms. I have diabetes and taking many medications, but doctors say that none of my medicines are responsible for it. It happens mostly in the summer. They are very itchy and do not go away in spite of using creams. I took some pills that did not help either. It leaves horrible scars. Even a dermatologist I saw did not seem to know what was wrong. I am sure it is partially a heat rash, but it has completely scarred up my arms. I am attaching the list of medicines I am taking as well as the biopsy report. Please help.
Welcome to icliniq.com.
It looks like (attachment removed to protect patient identity) polymorphic light eruptions, may be allergic contact dermatitis.
You can use full sleeve cotton shirts to cover the photo exposed area.
You need absolute sun protection, good quality broad spectrum physical sunscreen.
It is a chronic problem and it may occur off and on.
You can use mid potency topical steroids over the affected areas once daily for around one week and can continue Hydroxyzine.
1. Control your blood sugar.
2. Go for photopatch test.
1. Polymorphic light eruptions.
2. Allergic contact dermatitis.
3. Photoallergic reactions to drugs.
Polymorphic light eruptions.Regarding follow up:
Revert back after the investigations to a dermatologist online.---> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. read your query. It seems you have developed either allergic contact dermatitis or tinea corporis. Please sent pictures of the lesions, for a better understanding. Revert with more information to a dermatologist online --> .. ... Read fullSkin of penis is peeling a day after sex. Can it be yeast infection or STD?
.. of skin after sexual intercourse occurs in 3 to 5 % of men. The most common cause is allergic (contact dermatitis), followed by fungal infection and STD like chlamydia or gonococcal infection. However, STD is associated with pain and dysuria. The ... Read fullOn application of Selsun blue shampoo, my cheek turned white. Please help.
Use sunscreen daily ... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now